MathSciNet Relay Station
MathSciNet bibliographic data
MR364100 (51 #355) 10C05
Watson, G. L. Transformations of a quadratic form which do not increase the class-number. II. Collection of articles in memory of Juriĭ Vladimirovič Linnik. Acta Arith. 27 (1975), 171–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement